# SDR FDEA202509241779

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB21122
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOPED LEADING EDGE OUTBOARD SIDE EXISTING DOUBLER FOUND   CHAFFED AT STATION XDLE 329.775. REPAIR CARRIED OUT AT RIGHT HAND WING DROOPED LEADING EDGE OUTBOARD SIDE STATION   XDLE 329.775 AS PER MD-11 SRM 57-40-01-2R REPAIR 15 FIGURE 202. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
